# SDR 95FDEA00234

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3080
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN PRESSURE BULKHEAD BS 950 RBL 23 WL 153.  REPAIRED DENT IN BS 950 CENTER BULKHEAD AT RBL 23 WL 153 PER FEDEX SRM 53-10-9 FIG 4.
